MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ACCU-CHEK INFORM II TEST STRIPS; BLOOD GLUCOSE MONITORING TEST STRIPS

ROCHE DIAGNOSTICS ACCU-CHEK INFORM II TEST STRIPS; BLOOD GLUCOSE MONITORING TEST STRIPS
Catalog Number 05942861001
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Meter a serial number was (b)(6).Meter b serial number was (b)(6).Controls were run on both meters with results within range.The test strips were requested for investigation.On a regular basis, inform strips of lots currently valid in the market are tested as part of routine retention testing, and the results have passed the internal inspection.The test strips were received for investigation.The investigation is ongoing.
 
Event or Problem Description
The initial reporter complained of discrepant glucose results for 1 patient tested on 2 accu-chek inform ii meters with serial numbers (b)(6) (meter a) and (b)(6) (meter b).Meter a was also discrepant with the laboratory.At 10:04 p.M., the result from meter a was 35 mg/dl.The result at 10:10 p.M.Was 37 mg/dl.At 10:19 p.M., the result from the laboratory was 121 mg/dl.At 10:40 p.M., the result from meter a was 59 mg/dl.At 10:46 p.M., the result from meter b was 83 mg/dl.
 
Additional Manufacturer Narrative
Two vials of test strips with lot 671669 were submitted for investigation.The strip vials, desiccants, and vial caps were inspected and were acceptable in appearance.Testing was performed using glycolyzed blood with the returned strips.All testing produced acceptable results, and no strip defects were observed.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
ACCU-CHEK INFORM II TEST STRIPS
Common Device Name
BLOOD GLUCOSE MONITORING TEST STRIPS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23942638
Report Number1823260-2026-00001
Device Sequence Number13451486
Product Code LFR
UDI-Device Identifier00365702428102
UDI-Public00365702428102
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K121679
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05942861001
Device Lot Number671669
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/29/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/12/2025
Supplement Date Received by Manufacturer02/25/2026
Initial Report FDA Received Date01/02/2026
Supplement Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ACETAMINOPHEN; ELIQUIS; OSCAL; PEPCID; REFRESH PLUS; ROCEPHIN; ZEBETA
Patient Age88 YR
Patient SexFemale
Patient Weight68 KG